MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 7 IPG; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 7 IPG; SCS IPG
Model Number 3667
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided on the final report.
 
Event or Problem Description
It was reported that the patient experienced a loss of therapy due to their ipg becoming inoperable.As a result, surgical intervention was taken to replace the device.
 
Additional Manufacturer Narrative
Product performance engineering has confirmed normal device longevity.This event is no longer reportable.The reported observation of ¿inoperable ipg¿ was confirmed.The root cause of the reported observation was due to the device having normal battery depletion to the end of life (eol).The device provided therapy per the programming up to the eol declaration date.It was noted the device was utilized in a continuous mode throughout the implant period.Stimulation and programming is inhibited when eol is declared.The longevity based on the programming and usage would have been 1 year.The total stimulation on time was 447.7 days or 1.23 years, suggesting the device had normal battery depletion to the end of life.The device was subjected to a functional test on automated test equipment (ate).This tester verifies the electrical performance of the control/communication circuitry, and output signal integrity.All portions of ate testing passed.

Brand Name
PROCLAIM 7 IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8683269
Report Number1627487-2019-06735
Device Sequence Number2233069
Product Code LGW
UDI-Device Identifier05415067023254
UDI-Public05415067023254
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2019
Device Model Number3667
Device Lot Number6119092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;